# SDR QXEA2010101900654

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,295 hours, 18,039 cycles
- Engine: Ge CF34*
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 25,500 WITH SPEED AT 290 KTS. SELECTED, THE SELECTED SPEED ROLLED BACK TO 270K.  RETURNED TO THE FIELD, LANDING UNEVENTFUL.  COMPLIED WITH SL REV E.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
